[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.90.95. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 1987

Acute Neutrophilic Dermatosis Associated With Hydralazine-Induced Lupus

Author Affiliations

Dermatology Service; Rheumatology Service Department of Medicine Hospital de Bellvitage "Princeps d'Espanya" L'Hospitalet de Llobregat Barcelona, Spain

Arch Dermatol. 1987;123(11):1435-1436. doi:10.1001/archderm.1987.01660350029008
Abstract

To the Editor.—  Acute febrile neutrophilic dermatosis (Sweet's syndrome) has been reported in association with many medical disorders and, especially, with myeloid and myelomonocytic leukemia.1 As far as the connective tissue disorders are concerned, this dermatosis has only been reported in a case of Sjögren's syndrome2 and, recently, in a patient with subacute lupus erythematosus.3 We report a case of a patient with hydralazine-induced lupus who simultaneously developed Sweet's syndrome. To our knowledge, only one previous case of this association is reported in the medical literature.4

Report of a Case.—  A 68-year-old man with a history of essential hypertension received hydralazine over a period of nine years at a daily dose of 200 mg. In 1985 he developed an acute eruption of painful cutaneous lesions and fever. During the previous seven months he suffered from asthenia, anorexia, arthralgia, and a 10-kg weight loss

First Page Preview View Large
First page PDF preview
First page PDF preview
×